کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1143460 | 957206 | 2006 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
The robust shortest path problem in series–parallel multidigraphs with interval data
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper the robust shortest path problem in edge series–parallel multidigraphs with interval costs is examined. The maximal regret criterion is applied to calculate the optimal solution. It is shown that this problem is NP-hard. A pseudopolynomial algorithm for the studied problem is constructed.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Operations Research Letters - Volume 34, Issue 1, January 2006, Pages 69–76
Journal: Operations Research Letters - Volume 34, Issue 1, January 2006, Pages 69–76
نویسندگان
Adam Kasperski, Paweł Zieliński,